# SDR SWIA971476

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Tripped
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RECEIVED A PIT FLAG ON BOTH EADI'S WITH THE FO'S EADI SHOWING 10 DEGREES LOWER.  RESET BOTH AHRS NR 2 CIRCUIT BREAKERS WITHOUT ANY CHANGE.  QRH PROCEDURES WERE FOLLOWED WITHOUT ANY RESULTS.  RETURNED TO SBA.  PERFORMED AHRS INITIALIZATION AND ORIENTATION TEST PER AND AHRS OPERATES NORMAL.
